# SDR ASOA2012112902576

- Difficulty date: November 14, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSCREEN SUPPORT ANGLE AT FS 349 CORRODED.  BLENDED SUPPORT ANGLE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-43 ALLOWABLE DAMAGE.  REMOVED RT SUPPORT ANGLE IAW SRM 51-42-06.  INSTALLED NEW SUPPORT ANGLE IAW SRM 51-42-06-00 AND 51-42-13-00 AND 51-42-21-00.
